I have been on Zoloft 100 mg now for three years. My teeth are becoming brittle. Is this normal?
I can't say for sure about zoloft in particular but years of taking anti depressants (SSRI's, SNRI's and MOAI's) had always left me with a slightly dry mouth. Prime ground for decay and acid attack (saliva is slightly alkaline to keep your teeth happy). Mine started around the gum lines and I have lost twelve through them simply falling apart. I hope this is not the case with you but if it is you can buy saliva replacement drops in a squeeze bottle to restore the moist sensation. Treat the issue as soon as you can or get dental advice.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2011 • 3 answers
Posted 10 Jul 2012 • 4 answers
Posted 10 Dec 2012 • 2 answers
Posted 18 Feb 2013 • 1 answer
Posted 26 Jan 2018 • 0 answers